# SDR CA970311047

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assembly
- Part number: 350A37000402
- Condition: Leaking
- Location: Internal Lines
- Part time: 319 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING INTO TRANSMISSION. INTERNAL HYDRAULIC LINES PRESSURE TESTED AND BOTH PRESSURE AND RETURN LINES LEAKING AT CENTRE 'T' FITTING.
